# SDR FDEA201008233099

- Difficulty date: August 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70482
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE - EXTERIOR SURFACE AT APPROX STA 463 TO STA 475 BETWEEN   LONGERON 29 LT AND LONGERON 30 LT FOUND WITH EXISTING REPAIR. EXISTING REPAIR AT FUSELAGE EXTERIOR SURFACE AT APPROX STA 463 TO STA 475 BETWEEN LONGERON 29 LT AND LONGERON 30 LT EVALUATED AND FOUND PREVIOUSLY   ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. FUSELAGE EXTERIOR SURFACE AT APPROX STA 463 TO STA 475 BETWEEN LONGERON 29 LT & LONGERON 30 LT, REPAIR CARRIED OUT IAW SRM 53-20-00, FIG 6, SHEET 15, VOL I, REV 96. EO8-5100-7-5001 A7 PART 1,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
